How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55736
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Hello, My son 14 years old, he had partial Epilepsy he was

Customer Question

Hello,
My son 14 years old, he had partial Epilepsy he was suffer from strong headache and low attention ..he can't focus he forget many things and his level in the school getting down ..he has been taking dipaken chron 500mg have tablet morning and have tablet evening he stated taking his medecine 4 years back , he did EEG test for his brain and the result was normal and the doctor said reduce the dosage of dipaken to 250mg a day and after m9nth stop the medication but when I started to reduce the dosage for 14 his attention became lower and his concentration became weaker, when I asked his doctor he said he is normal now maybe this symptoms because he is hyperactive and has low attention ..now he back to his previous dosage 500mg but I want to stop the medication gradually before the school start but what about his concentration???
Thank you very much
Luhaib
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. D. Love replied 3 years ago.
Hello from JustAnswer.

The concern expressed by his doctor is valid - there should be concern about whether there is a separate problem that is causing his low attention. And the most common cause of low attention is attention deficit hyperactivity disorder (ADHD).ADHD can have a variable presentation in different people, causing more problems with attention in some and more problems with hyperactivity on others, but the underlying problem and treatment is similar, so the name is ***** ***** both types of major symptoms.

The usual next step when dealing with the possibility of ADHD is to perform a comprehensive assessment, and his primary care doctor can refer him to a clinic where the assessment can be done. If it is confirmed that he has ADHD, then medicines can be started to help control the disease.

If I can provide any clarification, please let me know.





Customer: replied 3 years ago.

Thanks for your answer however I know all information that you talked about. .just I am wondering if there is any specialist (neurologist) can discuss to him.

Thank you very much

Expert:  Dr. D. Love replied 3 years ago.
There are no Neurologist currently online, plus Neurologists usually are not the appropriate specialist to address the possibility of ADHD.

What further information would be helpful?

Customer: replied 3 years ago.
Relist: Inaccurate answer.
I need answer from specialist (neurologist) because the family doctor can't help in like this situation and his speech was janral and anybody know it , if you don't have neurologist please refund my money.
Expert:  Dr. D. Love replied 3 years ago.
If you want to wait for a Neurologist, you are welcome to do so.
Customer: replied 3 years ago.

Yes, please

Expert:  Dr. D. Love replied 3 years ago.
I will ask the moderator to place this question in the Neurology category and once a Neurologist is online, they will be able to answer.
Customer: replied 3 years ago.

Yes please, I am looking forward to hear from you neurologist as soon as possible.

Many thanks

Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
I am an internist well trained in neurology
can I help?